# SDR CALA2017093003345

- Difficulty date: September 30, 2017
- Submitted: October 1, 2017
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 78,035 hours, 17,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N5180
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR INTERCOSTAL STA 1220-1200 BL0 IS CRACKED.  REMOVED AND REPLACED CRACKED UPPER INTERCOSTAL ANGLE IAW SRM 51-40-02 PG 31-32 AT MAIN CABIN FLOOR STA 1220-1200 BL0.
